Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 841826, 6 pages
http://dx.doi.org/10.1155/2014/841826
Research Article

The -Analogue of Riordan Representation of Pascal Matrices via Fibonomial Coefficients

1Department of Mathematics, Faculty of Science, Gazi University, Teknikokullar, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Art and Science, Amasya University, Ipekkoy, 05100 Amasya, Turkey
3Faculty of Education, Konya Necmettin Erbakan University, Meram, 42099 Konya, Turkey
4Institute of Informatics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland

Received 8 February 2014; Revised 26 April 2014; Accepted 6 May 2014; Published 25 May 2014

Academic Editor: Fernando Simões

Copyright © 2014 Naim Tuglu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Naim Tuglu, Fatma Yesil, E. Gokcen Kocer, and Maciej Dziemiańczuk, “The -Analogue of Riordan Representation of Pascal Matrices via Fibonomial Coefficients,” Journal of Applied Mathematics, vol. 2014, Article ID 841826, 6 pages, 2014. https://doi.org/10.1155/2014/841826.